Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions.....Pls help... tension headache

Posted by Napaba on March 17, 2003, at 9:51:48

In reply to Re: Questions.....Pls help... tension headache, posted by Jewels on March 16, 2003, at 8:53:30

I've lost weight since beginning Effexor about 8 weeks a go(13 lbs). I'm not sure if it's from the Effexor or because my eating habits involve eating when I'm under stress, drepressed, or having anxiety. Those things are some what under control with the Effexor, so I'm not eating as much.

In response to weight gain.....(even though not directed to me...) I have only been on 75mgs for 8 weeks and I have gained 20 pounds since going on Effexor....has anyone else experienced this? I have always heard they lose weight.....auckckck! Why me?!?! as if this wasn't enough? LOL Let me know if it's just temporary or what!
> Jewels




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781